# SDR HEEA079568

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: General aviation
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- System (JASC): 3442 · Weather Radar System
- Part: Control Box
- Part number: 80510800001
- Part serial: SKY06102663
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR CONTROL BOX INOPERATIVE.  SKYWATCH INTERMITTENTLY HAS DATA FAIL MESSAGE.
